# SDR SWAA2022032876150

- Difficulty date: February 20, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AND LBL55 AT FWD GALLEY AREA 2022-98531 / [01] REPLACED INNER CHORD LOCATED BETWEEN BS270 AND BS360 AND LBL55 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 141A8110REV ?A?. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
